# SDR IPXA2025012825896

- Difficulty date: January 28, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 87,051 hours, 19,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT R1 DOOR PNEUMATIC PRESSURE BELOW LIMITS (OUT OF GREEN BAND).  SERVICED THE R1 DOOR PNEUMATIC STORAGE SYSTEM IAW MD11 AMM 12-25-04.  THIS CLEARS MEL.  PLACARD REMOVED.   OSD: 1/28/2025
